CSpace  > 系统科学研究所
pointwisemultipliersofdirichlettypespacesontheunitballofcn
Feng Shaoji
2001
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume14Issue:3Pages:306
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49900
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Feng Shaoji. pointwisemultipliersofdirichlettypespacesontheunitballofcn[J]. journalofsystemsscienceandcomplexity,2001,14(3):306.
APA Feng Shaoji.(2001).pointwisemultipliersofdirichlettypespacesontheunitballofcn.journalofsystemsscienceandcomplexity,14(3),306.
MLA Feng Shaoji."pointwisemultipliersofdirichlettypespacesontheunitballofcn".journalofsystemsscienceandcomplexity 14.3(2001):306.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Feng Shaoji]'s Articles
Baidu academic
Similar articles in Baidu academic
[Feng Shaoji]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Feng Shaoji]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.